# SDR 95ZZZW570

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1606/1585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LONGERON 30 LEFT IS CORRODED BETWEEN BS 1606 AND BS 1585.  REMOVED CORROSION FABRICATED AND INSTALLED REPAIR PER SRM 53-2-2.  (W)
